Linearity testing for fuzzy rule-based models - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Fuzzy Sets and Systems Année : 2010

Linearity testing for fuzzy rule-based models

(1) , (2) , (3)
1
2
3

Résumé

In this paper, we introduce a linearity test for fuzzy rule-based models in the framework of time series modeling. To do so, we explore a family of statistical models, the regime switching autoregressive models, and the relations that link them to the fuzzy rule-based models. From these relations, we derive a Lagrange multiplier linearity test and some properties of the maximum likelihood estimator needed for it. Finally, an empirical study of the goodness of the test is presented.
Fichier non déposé

Dates et versions

hal-00506473 , version 1 (27-07-2010)

Identifiants

Citer

José-Luis Aznarte, Marcelo C. Medeiros, José-M. Benitez. Linearity testing for fuzzy rule-based models. Fuzzy Sets and Systems, 2010, 161 (13), pp.Pages 1836-1851. ⟨10.1016/j.fss.2010.01.005⟩. ⟨hal-00506473⟩
48 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More